MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISON OF DENTSPLY IH AB LOFRIC SENSE; LOFRIC SENSE NELATON 15CM, CH14

WELLSPECT HEALTHCARE, A DIVISON OF DENTSPLY IH AB LOFRIC SENSE; LOFRIC SENSE NELATON 15CM, CH14
Model Number 41614
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complaint description: "patient has been bleeding for four weeks (3-4 times a week).According to urologist, she has "abrasions" in the bladder." due to usage of suprapubic catheter.Sample was examined and no visual defects could be found on the catheter.Test of slipperiness could not be carried out because the catheter had already been wetted.Batch documentation has been reviewed and showed that products were produced according to specifications.Ref lot name: 4161416 430058 lofric sense nelaton 15cm ch14 de.Production data: the catheters have been produced in the coating process between (b)(6) 2019 11:53 and 2019-01-09 21:52.Lofric surface assessment has been approved by process operators.The catheters have been punched in sva 1, 2 and 4 between (b)(6) 2019 21:19 and (b)(6) 2019 22:20.Manufacturing date: 2019-01-11 00:43.Expiry date: 2021-01-28.No deviations or earlier complaints registered for this lot.
 
Event or Problem Description
This case was reported in (b)(6).The complaint was submitted by the customer herself.She had a suprapubic catheter in the past.Her doctor told her on her visit that she had "abrasions" in the bladder and she may need to get another suprapubic catheter to help heal the abrasions in the bladder.The urologist advised her to contact the manufacturer sales representative to check if the catheterization with lofric sense has been done correctly.The general condition of the patient is good.The customer has not mentioned any uti or other medical treatments or hospitalization.She intends to go to the urologist again within the next 14 days.

Brand Name
LOFRIC SENSE
Common Device Name
LOFRIC SENSE NELATON 15CM, CH14
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISON OF DENTSPLY IH AB
aminogatan 1, p.o.box 14
molndal, SE-43 1 21
SW  SE-431 21
MDR Report Key8666416
Report Number3009632672-2019-00006
Device Sequence Number16708669
Product Code EZD
UDI-Device Identifier07392532086489
UDI-Public07392532086489
Combination Product (Y/N)N
PMA/510(K) Number
K123751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2021
Device Model Number41614
Device Catalogue Number41614
Device Lot Number430058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight65